Translator Disclaimer
August 2019 Quasi-independence for nodal lines
Alejandro Rivera, Hugo Vanneuville
Ann. Inst. H. Poincaré Probab. Statist. 55(3): 1679-1711 (August 2019). DOI: 10.1214/18-AIHP931

Abstract

We prove a quasi-independence result for level sets of a planar centered stationary Gaussian field with covariance $(x,y)\mapsto\kappa(x-y)$, with only mild conditions on the regularity of $\kappa$. As a first application, we study percolation for nodal lines in the spirit of (Publ. Math. Inst. Hautes Études Sci. 126 (2017) 131–176). In the said article, Beffara and Gayet rely on Tassion’s method (Ann. Probab. 44 (2016) 3385–3398) to prove that, under some assumptions on $\kappa$, most notably that $\kappa\geq0$ and $\kappa(x)=O(|x|^{-325})$, the nodal set satisfies a box-crossing property. The decay exponent was then lowered to $16+\varepsilon$ by Beliaev and Muirhead in (Comm. Math. Phys. 359 (2018) 869–913). In the present work we lower this exponent to $4+\varepsilon$ thanks to a new approach towards quasi-independence for crossing events. This approach does not rely on quantitative discretization. Our quasi-independence result also applies to events counting nodal components and we obtain a lower concentration result for the density of nodal components around the Nazarov and Sodin constant from (Zh. Mat. Fiz. Anal. Geom. 12 (2016) 205–278).

On démontre un résultat de quasi-indépendance pour les lignes de niveau de champs gaussiens planaires stationnaires centrés de covariance $(x,y)\mapsto\kappa(x-y)$, sous de faibles conditions sur la régularité de $\kappa$. On applique d’abord ce résultat à l’étude de la percolation des lignes nodales dans l’esprit de (Publ. Math. Inst. Hautes Études Sci. 126 (2017) 131–176). Dans ledit article, Beffara et Gayet s’appuyent sur la méthode de Tassion (Ann. Probab. 44 (2016) 3385–3398) pour démontrer que sous certaines hypothèses sur $\kappa$, notamment que $\kappa\geq0$ et $\kappa(x)=O(|x|^{-325})$, l’ensemble nodal satisfait une propriété de croisement de boîtes. L’exposant de décroissance a plus tard été réduit à $16+\varepsilon$ par Beliaev et Muirhead dans (Comm. Math. Phys. 359 (2018) 869–913). Dans le présent article nous baissons cet exposant jusqu’à $4+\varepsilon$ grâce à une nouvelle approche pour la quasi-indépendance d’événements de croisement. Cette approche ne s’appuie pas sur une discrétisation quantitative. Notre résultat de quasi-indépendance s’applique aussi à des événements de comptage de composantes nodales et nous obtenons un résultat de concentration par en dessous de la densité de composantes nodales autour de la constante de Nazarov et Sodin de (Zh. Mat. Fiz. Anal. Geom. 12 (2016) 205–278).

Citation

Download Citation

Alejandro Rivera. Hugo Vanneuville. "Quasi-independence for nodal lines." Ann. Inst. H. Poincaré Probab. Statist. 55 (3) 1679 - 1711, August 2019. https://doi.org/10.1214/18-AIHP931

Information

Received: 22 December 2017; Revised: 28 June 2018; Accepted: 4 September 2018; Published: August 2019
First available in Project Euclid: 25 September 2019

zbMATH: 07133734
MathSciNet: MR4010948
Digital Object Identifier: 10.1214/18-AIHP931

Subjects:
Primary: 60D05, 60K35

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 3 • August 2019
Back to Top